# SDR ASAA2017082921755

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 34,061 hours, 10,242 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTHTHROTTLE ARM SWITCH WILL NOT ENGAGE DURING TAXI OUT.  ACFT GROUNDED.  AUTOTHROTTLE FAULT HISTORY SHOWED 1 LEG SHOWING FAULT 22-31543 AUTOTHROTTLE INTERNAL PROBLEMS. ACCOMPLISHED FIM 22-31, TASK 802. NO CURRENT FAULTS FOR AUTOTHROTTLE OR DFCS. INTERMITTENT FAULT.
